I know some side effects of prozac will eventually go away is this one of them or should i just get off it now i am not willing to live with ringing in my ears as a side effects also cold symptoms do these go away also
yes it does go away i was on it and it made me feel like my hair was standing on ends like static cling!
i would not stop anything without caslling your doctor but i would make sure to call the pharmacy and ask if this is permanent casue u never know ya know. i heard of alot of different effects with that med
hope it workls out for u
u will be in my thoughts lol janymak
This supposedly noted as being a severe side effect of that particular drug... If it persists through the day contact your physician and pharmacist immediately so they can reacess the dosage, other drugs you are taking and how bothersome it has become... Prozac along with Zoloft, Lithium, Seroquel and other's are some of the more stronger anti-depressants and should be taken with caution... They can most certainly do wonder's for some and many say or would say that they are happy with it, it works for them, and then again you have some that need to be changed to something else... just be careful, take it a day at a time and again contact your physician and let them know so it will be on the record. That is the most important thing above all is that while on these types of meds' everyone needs to make sure that they are following up on their appointments and keeping track of their dosing schedule... Blaze22
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2009 • 1 answer
Posted 4 Jun 2010 • 1 answer
Posted 25 Feb 2011 • 1 answer
Posted 20 Oct 2014 • 1 answer
Posted 17 May 2016 • 0 answers